# SDR YENA201710080824

- Difficulty date: October 8, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000511
- Aircraft time: 16,714 hours, 10,938 cycles
- Engine: Ge CF3410E6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012463
- Part serial: 2010020423
- Condition: Failed
- Location: Rt Engine
- Part time: 15,342 hours, 10,190 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD.  NR 2 BLEED LEAK. FOLLOWED QRH, LEAK MESSAGE EXTINGUISHED.  TROUBLESHOT IAW FIM 36-11-00-810-837.  RT ENGINE HIGH STAGE BLEED VALVE LEAKING. R & R THE BLEED VALVE IAW AMM 36-11-01.  PERFORMED ENGINE RUNS IAW AMM 71-00-01. NO CURRENT FAULTS. ACFT OK FOR RETURN TO SERVICE.
